# SDR DALA2019090405167

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1254174) AWR HIDDEN DAMAGE: CORROSION OUT LIMITS ON RT FLOOR SUPPORTS BTW STA 1661-1681 AND RBL 56 AT AFT WET AREA. IN REFERENCES NRC 00465 (2020-2441). AREA IS OUT OF LIMITS PER SRM 53-60-15 ALLOWABLE DAMAGE 1 FIG. 101 NOTE B DET. VI. EQUIP PANAMETRICS 38DL PLUS S/N: 140940708, N/C 1326, EXP. DATE: 16/NOV/19, TRANSDUCER V260-SM S/N:11920097.FLOOR SUPPORT ON STA 1661-1681 WAS REPLACED PER SRM 51-40-05 AND SRM 51-40-02 PAR 7.
